Jump to content



   arrowShare this page:
   

   Get email alerts  Subscribe to FREE Celiac.com email alerts

 
Ads by Google:
Celiac.com Sponsor:                                    


Photo
- - - - -

New Vitamins


  • Please log in to reply
6 replies to this topic

#1 ShannonA

ShannonA

    Advanced Community Member

  • Advanced Members
  • PipPipPipPipPipPip
  • 92 posts

Posted 09 September 2012 - 02:06 AM

I started Country Life coenzyme B complex vitamins 3 days ago and I am just wondering if you feel worse before better. My third day on them and I was nauseated most of the day and just felt off, my whole body, then a bad headache in the evening. I also felt off the first 2 days of taking the vitamin. I haven't changed anything else, still on chicken and veggie soup with some fruits. My anxiety level even went up so I had to get back on my meds. Just so weird to think vitamins can do this. Maybe I was so low in my B levels..?? Just don't know what is going on. I'm kind of scared to start the D vitamins.
  • 0

Celiac.com Sponsor:

#2 1desperateladysaved

1desperateladysaved

    Advanced Community Member

  • Advanced Members
  • PipPipPipPipPipPip
  • 2,065 posts

Posted 09 September 2012 - 03:32 AM

I took 1 B Complex vitamin for about 5 days. I felt great. I ran out, I took another brand. I felt nauseated and headache for about a waeek. I think it might have wheat or corn in it, but I can't find it on the label.

I need to find out what the first Brand of B vitamins was and get back to edit this.
  • 0

#3 Bubba's Mom

Bubba's Mom

    Advanced Community Member

  • Advanced Members
  • PipPipPipPipPipPip
  • 1,457 posts

Posted 09 September 2012 - 05:56 AM

I started Country Life coenzyme B complex vitamins 3 days ago and I am just wondering if you feel worse before better. My third day on them and I was nauseated most of the day and just felt off, my whole body, then a bad headache in the evening. I also felt off the first 2 days of taking the vitamin. I haven't changed anything else, still on chicken and veggie soup with some fruits. My anxiety level even went up so I had to get back on my meds. Just so weird to think vitamins can do this. Maybe I was so low in my B levels..?? Just don't know what is going on. I'm kind of scared to start the D vitamins.

If you take B vitamins on an empty stomach they can make you feel sick. Be sure to take them after eating a meal.
  • 0

#4 Chad Sines

Chad Sines

    Advanced Community Member

  • Advanced Members
  • PipPipPipPipPipPip
  • 277 posts

Posted 09 September 2012 - 06:32 AM

I think my GI is too tender for vitamins still. I have tried so many brands including Celiact and all wonk my stomach. Some have soy derivatives (vit e, lecithin), some have dairy components (probiotic), some have blah blah. The B vitamins esp nail me. I think a lot of people are ODing on them without realizing it because their water soluble nature has led us to believe more is better. You may also find out that vitamin D will trash your GI system if you take it in the doses that you need to move it up to normal levels.

My new philosophy is to throw the vitamins out and not take them without having the levels checked and verified by a doctor.
  • 0

#5 ShannonA

ShannonA

    Advanced Community Member

  • Advanced Members
  • PipPipPipPipPipPip
  • 92 posts

Posted 09 September 2012 - 10:56 AM

I think my GI is too tender for vitamins still. I have tried so many brands including Celiact and all wonk my stomach. Some have soy derivatives (vit e, lecithin), some have dairy components (probiotic), some have blah blah. The B vitamins esp nail me. I think a lot of people are ODing on them without realizing it because their water soluble nature has led us to believe more is better. You may also find out that vitamin D will trash your GI system if you take it in the doses that you need to move it up to normal levels.

My new philosophy is to throw the vitamins out and not take them without having the levels checked and verified by a doctor.

Yes this one has soy lethicin and I'm not tolerating soy now but I was under the impression that that soy lethicin is not the soy that you have allergy to, that it's not the same soy. Is that true?
  • 0

#6 eatmeat4good

eatmeat4good

    Advanced Community Member

  • Advanced Members
  • PipPipPipPipPipPip
  • 1,699 posts

Posted 09 September 2012 - 11:57 AM

It depends on the person. Most who cannot tolerate soy find that they can tolerate soy lecithin. But there are others who cannot tolerate either. It's trial and error. Leader makes a vitamin D supplement that is non soy so that is what I take.
  • 0
Healing is a matter of time, but it is sometimes also a matter of opportunity.
--Hippocrates

#7 ShannonA

ShannonA

    Advanced Community Member

  • Advanced Members
  • PipPipPipPipPipPip
  • 92 posts

Posted 09 September 2012 - 12:38 PM

It depends on the person. Most who cannot tolerate soy find that they can tolerate soy lecithin. But there are others who cannot tolerate either. It's trial and error. Leader makes a vitamin D supplement that is non soy so that is what I take.

Ok thanks, it seems I'm not tolerating either. My head feels as though I would be allergic to pollen and I stuck my head in a bucket of it :)
  • 0


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users

Celiac.com Sponsors: